Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Noise suppresses or expresses exponential growth

Deng, F. and Luo, Q. and Mao, X. and Pang, S. and , EPSRC (Funder) and , National Natural Science Foundation of China (Funder) and , Key Programs of Science and Technology of Guangzhou (Funder) and , Jinan Universit of China (Funder) (2008) Noise suppresses or expresses exponential growth. Systems and Control Letters, 57 (3). pp. 262-270. ISSN 0167-6911

[img]
Preview
PDF (strathprints013781.pdf)
Download (194Kb) | Preview

    Abstract

    In this paper we will show that noise can make a given system whose solutions grow exponentially become a new system whose solutions will grow at most polynomially. On the other hand, we will also show that noise can make a given system whose solutions are bounded become a new system whose solutions will grow exponentially. In other words, we reveal that the noise can suppress or expresses exponential growth.

    Item type: Article
    ID code: 13781
    Keywords: brownian motion, stochastic dierential equation, stochastic control, exponential growth, polynomial growth, boundedness, Probabilities. Mathematical statistics, Mathematics, Mechanical Engineering, Control and Systems Engineering, Electrical and Electronic Engineering, Computer Science(all)
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Science > Mathematics
    Department: Strathclyde Business School
    Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 11 Jan 2010 14:05
      Last modified: 05 Sep 2014 13:21
      URI: http://strathprints.strath.ac.uk/id/eprint/13781

      Actions (login required)

      View Item

      Fulltext Downloads: